# SDR AALA20101226DFW02

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 37,488 hours, 5,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ON SEAT 10C INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 10C AFT EMERGENCY LIGHT.  OPS CHECKED NORMAL
